| Model Number |
R SERIES |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to zoll medical corporation; the reported malfunction was observed and attributed to a color cable that was not properly seated.The cable was reseated to correct the reported problem.Analysis for reports of this type has not identified an increase in trend.
Event or Problem Description
Complainant alleged that during incoming inspection, the device powered on without display.Complainant did not indicate that there was any patient involvement in the reported malfunction.